Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 46, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 24, 2015, 8:32 AM CDT for Travis County, Texas. It took effect at May 24, 2015, 10:46 AM CDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 8:32 AM CDT (13:32 UTC)
- In effect from
- May 24, 2015, 10:46 AM CDT
- Expired
- May 25, 2015, 5:24 AM CDT
- In force
- 19 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Onion Creek at US 183 (ATIT2).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08159000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
251
WGUS44 KEWX 241332
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 AM CDT SUN MAY 24 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Onion Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC453-250732-
/O.NEW.KEWX.FL.W.0046.150524T1546Z-150525T1024Z/
/ATIT2.1.ER.150524T1546Z.150524T1800Z.150524T2224Z.NO/
832 AM CDT SUN MAY 24 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Onion Creek At Hwy 183.
* until late tonight...or until the warning is cancelled.
* At 8:20 AM Sunday the stage was 13.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue to rise to
near 20.6 feet by this afternoon.The river will fall below flood stage by late
this afternoon.
* Impact...At 20.0 feet...Minor lowland flooding threatens secondary roads, but
neighborhoods along Onion Creek are not affected. Upstream, the 12000 block of
Old San Antonio Road is likely flooded and impassable..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Hwy 183 15 17 13.1 Sun 8 AM 7.8 6.5 6.0 5.7 5.6
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$1 follow-up statement
229
WGUS84 KEWX 250145
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
845 PM CDT SUN MAY 24 2015
...The flood warning is cancelled for the following rivers in Texas...
Barton Creek At Barton Ck Loop 360 AFFECTING Travis County
Onion Creek At Hwy 183 AFFECTING Travis County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC453-250215-
/O.CAN.KEWX.FL.W.0035.000000T0000Z-150525T0612Z/
/ABTT2.3.ER.150524T1023Z.150524T1435Z.150524T2144Z.NO/
845 PM CDT SUN MAY 24 2015
The flood warning is cancelled for the Barton Creek At Loop 360.
* At 8:00 PM Sunday the stage was 6.9 feet.
* Flood stage is 8.0 feet.
* Forecast...The river level will continue to fall to 4.6 feet by
Tuesday morning. No flooding is expected.
This will be the last forecast issued for this event.
* Impact...At 8.0 feet...Flow exceeds lowest sections of the banks..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Barton Ck Loop 3 8 8 6.9 Sun 08 PM 5.6 4.6 4.2 4.1 3.9
&&
LAT...LON 3028 9788 3031 9785 3027 9781 3028 9778
3025 9774 3022 9781
$$
TXC453-250215-
/O.CAN.KEWX.FL.W.0046.000000T0000Z-150525T1024Z/
/ATIT2.1.ER.150524T1516Z.150524T1830Z.150525T0105Z.NO/
845 PM CDT SUN MAY 24 2015
The flood warning is cancelled for the Onion Creek At Hwy 183.
* At 8:20 PM Sunday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* Forecast...The river level will continue to fall to 6.6 feet by Tuesday morning.
* Impact...At 17.0 feet...The 12000 block of Old San Antonio Road upstream may
be flooded. Neighborhoods along Onion Creek are not affected..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Hwy 183 15 17 16.7 Sun 08 PM 10.7 6.6 6.1 5.8 5.7
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 24, 6:54 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 24, 6:54 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 654 AM CDT SUN MAY 24 2015 .UPDATE... RAINS ARE MOVING OUT OF SOUTH CENTRAL TEXAS. THERE COULD BE SOME ISOLATED WEST TO SCATTERED EAST REDEVELOPMENT MIDDAY INTO THIS AFTERNOON AS AN UPPER LEVEL TROUGH AXIS LINGERS. HOWEVER...HEAVY RAINS WILL ONLY BE ISOLATED. AS A RESULT...HAVE CANCELLED THE FLASH FLOOD WATCH. THE FOCUS NOW TURNS TO A POTENTIAL HEAVY RAIN AND STRONG TO SEVERE STORM EVENT ON MONDAY AS AN UPPER TROUGH CURRENTLY SEEN OVER SOUTHERN CALIFORNIA MOVES ACROSS TEXAS. A FLASH FLOOD WATCH MAY BE ISSUED LATER TODAY OR TONIGHT FOR MONDAY. && .PREV DISCUSSION... /ISSUED 648 AM CDT SUN MAY 24 2015/ AVIATION... /12Z TAF UPDATE/ IMPROVING CONDITIONS SHOULD DEVELOP IN THE WAKE OF THE DEPARTING SLOW MOVING MCS...BUT ABUNDANT LOW LEVEL MOISTURE SHOULD LEAD TO A FEW HOURS OF SCATTERED IFR TO MVFR CIGS THIS MORNING. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO POP UP LATE IN THE AFTERNOON...BUT CONFIDENCE REMAINS POOR ON TIMING AND LOCATION. WILL LEAVE CONVECTIVE ELEMENTS OUT OF THE TAFS UNTIL MORE MODEL DATA CAN ANALYZE THE POST STORM ENVIRONMENT. HIGH MOISTURE CONTENT IN SOILS AND LOW LEVELS SHOULD RESULT IN QUICK SATURATION TONIGHT...BUT EXPECT INCREASING SOUTHERLIES IN ADVANCE OF ANOTHER APPROACHING SHORTWAVE TROUGH TO KEEP MOST CONDITIONS IN IFR OR BETTER FOR MONDAY MORNING. PREV DISCUSSION... /ISSUED 405 AM CDT SUN MAY 24 2015/ SHORT TERM (TODAY THROUGH MONDAY)... AN UPPER LEVEL TROUGH OVER THE TRANS PECOS AND AN MCV BETWEEN VICTORIA AND SAN ANTONIO ARE DRIFTING TO THE NORTHEAST. RAIN AND THUNDERSTORMS ARE OVER THE HILL COUNTRY TO ALONG I-35 NORTHEAST OF SAN ANTONIO TO THE COASTAL PLAINS. NO SIGNIFICANT REDEVELOPMENT IS EXPECTED OVER THE RIO GRANDE AND WESTERN EDWARDS PLATEAU DUE TO SUBSIDENCE IN THE WAKE OF THESE FEATURES AND HAVE CANCELLED FLASH FLOOD WATCH FOR THAT AREA. SEVERE PARAMETERS ARE BECOMING LESS FAVORABLE FOR STRONG TO SEVERE STORMS. HAVE ALLOWED TORNADO WATCH 198 TO EXPIRE. EXPECT RAIN AND THUNDERSTORMS TO END FROM WEST TO EAST THIS MORNING. HOWEVER...THE UPPER LEVEL TROUGH AXIS LINGERS ALLOWING FOR SHOWERS AND THUNDERSTORMS TO POSSIBLY REDEVELOP THIS AFTERNOON INTO EVENING ACROSS MAINLY EASTERN AREAS WITH LOCALLY HEAVY RAINS AND ISOLATED STRONG STORMS POSSIBLE. HAVE CONTINUED FLASH FLOOD WATCH FOR THESE AREAS UNTIL 7 PM CDT THIS EVENING. HOWEVER...IT MAY BE CANCELLED EARLY IF THE TROUGH AXIS MOVES FURTHER EAST. AFTER A RELATIVE LULL TONIGHT DUE TO DECREASED PWS AND INCREASED STABILITY...ANOTHER UPPER LEVEL TROUGH MOVES ACROSS TEXAS ON MONDAY. AIRMASS RESETS AS PWS CLIMB BACK TO NEAR 2 INCHES WITH CAPES AND SHEAR INCREASING. THIS SETS THE STAGE FOR ANOTHER ROUND OF LOCALLY HEAVY RAINS AND ISOLATED STRONG TO SEVERE STORMS. LATER FORECASTS MAY HAVE TO ISSUE A FLASH FLOOD WATCH FOR MONDAY. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... SOME SHOWERS AND THUNDERSTORMS LINGER IN THE EAST MONDAY EVENING WITH LOCALLY HEAVY RAINS POSSIBLE AS THE TROUGH MOVES TO THE EAST. ZONAL FLOW TAKES HOLD FOR TUESDAY INTO WEDNESDAY. HOWEVER...A MOIST AIRMASS REMAINS ALLOWING FOR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS. ANOTHER UPPER LEVEL TROUGH MOVES ACROSS TEXAS NEXT WEEKEND WITH SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY THROUGH SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 83 72 82 68 87 / 30 30 80 60 20 AUSTIN BERGSTROM INTL AIRPORT 82 71 82 68 87 / 30 30 80 60 20 NEW BRAUNFELS MUNI AIRPORT 84 72 82 70 87 / 30 30 80 50 20 BURNET MUNI AIRPORT 82 70 80 68 85 / 30 30 80 50 20 DEL RIO INTL AIRPORT 91 70 89 68 90 / 20 20 60 20 10 GEORGETOWN MUNI AIRPORT 81 71 81 69 86 / 30 30 80 50 20 HONDO MUNI AIRPORT 86 71 83 70 87 / 20 30 80 40 20 SAN MARCOS MUNI AIRPORT 82 72 82 69 86 / 30 30 80 60 20 LA GRANGE - FAYETTE REGIONAL 81 73 83 72 87 / 30 40 80 70 20 SAN ANTONIO INTL AIRPORT 85 73 82 72 87 / 30 30 80 50 20 STINSON MUNI AIRPORT 85 73 83 71 88 / 30 30 80 50 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...OAKS SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 24, 8:28 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 828 AM CDT SUN MAY 24 2015 TXZ171>173-183>194-202>209-217>225-228-251330- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 828 AM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. FLOODED AREAS WILL BE SLOW TO DRAIN TODAY. THERE IS A SLIGHT CHANCE FOR STRONG TO SEVERE THUNDERSTORMS OVER THE EASTERN HALF OF THE AREA THIS AFTERNOON. THESE STORMS COULD PRODUCE STRONG WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NEW EPISODES OF HEAVY RAIN COULD OCCUR AGAIN MONDAY INTO EARLY TUESDAY MORNING...ESPECIALLY EAST OF I-35. A FLASH FLOOD WATCH MAY BE NECESSARY. THE STORMS MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT WILL ALSO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. WIDESPREAD RAINS FOR THE FIVE DAY PERIOD ENDING TUESDAY WILL RANGE FROM 1 TO 4 INCHES...WHILE SOME LOCATIONS COULD RECEIVE UP TO 6 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE HOLIDAY WEEKEND.
In the hours before
Local storm report, May 24, 5:20 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM FLASH FLOOD 2 E SAN MARCOS 29.88N 97.89W
05/24/2015 CALDWELL TX EMERGENCY MNGR
WATER RESCUES BEING CONDUCTED NEAR THE GARY JOB CORPS
CENTER
&&
EVENT NUMBER EWX1500486
SBSLocal storm report, May 24, 5:46 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM FLASH FLOOD 2 ENE SAN MARCOS 29.89N 97.90W
05/24/2015 HAYS TX BROADCAST MEDIA
WATER IN ASPEN APARTMENT COMPLEX AND WATER IS UP TO THE
TOP OF CAR TIRES IN THE PARKING LOTS
&&
EVENT NUMBER EWX1500487
SBSLocal storm report, May 24, 6:18 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM FLASH FLOOD 2 NE SAN MARCOS 29.90N 97.90W
05/24/2015 HAYS TX EMERGENCY MNGR
HAYS COUNTY JAIL INMATES BEING EVACUATED DUE TO FLOOD
WATERS
&&
EVENT NUMBER EWX1500488
SBSLocal storm report, May 24, 6:24 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM FLASH FLOOD 4 E ANHALT 29.80N 98.42W
05/23/2015 COMAL TX EMERGENCY MNGR
WATER RESCUES IN THE BULVERDE SPRING BRANCH AREA
&&
EVENT NUMBER EWX1500489
SBSLocal storm report, May 24, 6:44 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM FLASH FLOOD 1 NNE LOCKHART 29.89N 97.67W
05/24/2015 CALDWELL TX COUNTY OFFICIAL
MULTIPLE WATER RESCUES ONGOING ACROSS THE COUNTY WITH
NUMEROUS ROAD CLOSURES
&&
EVENT NUMBER EWX1500490
SBSLocal storm report, May 24, 8:22 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 E KENDALIA 29.97N 98.48W
05/24/2015 M11.69 INCH KENDALL TX COCORAHS
&&
EVENT NUMBER EWX1500491
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:11 PM CDT | Special Weather Statement | EWX | Frio | 49 min |
| May 23, 7:25 PM CDT | Flash Flood Warning | EWX | Frio, Zavala | 3 hr |
| May 23, 7:27 PM CDT | River Flood Warning | EWX | Kerr | 31 hr |
| May 23, 7:27 PM CDT | River Flood Warning | EWX | Kendall | 19 hr |
| May 23, 7:39 PM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| May 23, 7:49 PM CDT | Special Weather Statement | EWX | Hays | 26 min |
| May 23, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 40 min |
| May 23, 7:52 PM CDT | River Flood Warning | EWX | Uvalde | 21 hr |
| May 23, 7:55 PM CDT | Tornado Warning | EWX | Bexar, Medina | 35 min |
| May 23, 8:02 PM CDT | Flash Flood Warning | EWX | Frio | 3 hr |
| May 23, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 41 min |
| May 23, 8:10 PM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 23, 8:13 PM CDT | River Flood Warning | EWX | Comal | 22 hr |
| May 23, 8:13 PM CDT | River Flood Warning | EWX | Hays | 55 hr |
| May 23, 8:13 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 4 days |
| May 23, 8:13 PM CDT | River Flood Warning | EWX | DeWitt | 8 days |
| May 23, 8:13 PM CDT | Tornado Warning | EWX | Hays, Travis | 32 min |
| May 23, 8:23 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Blanco, Burnet, Comal, Hays and 2 more | 3 hr |
| May 23, 8:23 PM CDT | Tornado Warning | EWX | Bexar | 37 min |
| May 23, 8:32 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Comal, Frio, Guadalupe | 43 min |
| May 23, 8:40 PM CDT | River Flood Warning | EWX | Uvalde | 32 hr |
| May 23, 8:40 PM CDT | River Flood Warning | EWX | Frio | 6 days |
| May 23, 8:43 PM CDT | Tornado Warning | EWX | Travis | 32 min |
| May 23, 8:45 PM CDT | Special Weather Statement | EWX | Hays | 45 min |
| May 23, 8:55 PM CDT | Tornado Warning | EWX | Hays, Travis | 35 min |
| May 23, 8:56 PM CDT | River Flood Warning | EWX | Kerr | 26 hr |
| May 23, 9:07 PM CDT | Special Weather Statement | EWX | Atascosa, Caldwell, Guadalupe, Wilson | 53 min |
| May 23, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 44 min |
| May 23, 9:18 PM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Wilson | 3 hr |
| May 23, 9:32 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 31 min |
| May 23, 9:32 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 28 min |
| May 23, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 51 min |
| May 23, 9:52 PM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 23, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee, Williamson | 42 min |
| May 23, 10:31 PM CDT | Flash Flood Warning | EWX | Frio, Medina, Uvalde, Zavala | 3 hr |
| May 23, 10:35 PM CDT | Special Weather Statement | EWX | Atascosa, Gonzales | 40 min |
| May 23, 10:47 PM CDT | Special Weather Statement | EWX | Fayette | 28 min |
| May 23, 10:49 PM CDT | Areal Flood Warning | EWX | Bandera, Real | 3 hr |
| May 23, 10:51 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 23, 10:53 PM CDT | River Flood Warning | EWX | Travis | 40 hr |
| May 23, 11:05 PM CDT | River Flood Warning | EWX | Uvalde | 28 hr |
| May 23, 11:13 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 23, 11:14 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar | 3 hr |
| May 23, 11:24 PM CDT | Flash Flood Warning | EWX | Hays | 6 hr |
| May 23, 11:38 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Real, Val Verde | 3 hr |
| May 23, 11:57 PM CDT | River Flood Warning | EWX | Bexar | 19 hr |
| May 23, 11:57 PM CDT | River Flood Warning | EWX | Bexar | 44 hr |
| May 23, 11:57 PM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| May 23, 11:57 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 55 hr |
| May 24, 12:03 AM CDT | River Flood Warning | EWX | Medina | 22 hr |
| May 24, 12:03 AM CDT | River Flood Warning | EWX | Medina | 22 hr |
| May 24, 12:25 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Gillespie, Kendall and 3 more | 6 hr |
| May 24, 12:55 AM CDT | Special Weather Statement | EWX | Bandera, Kerr | 50 min |
| May 24, 1:25 AM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 8 hr |
| May 24, 1:34 AM CDT | Flash Flood Warning | EWX | Frio, Medina, Uvalde, Zavala | 3 hr |
| May 24, 2:09 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 5 hr |
| May 24, 2:23 AM CDT | River Flood Warning | EWX | Williamson | 21 hr |
| May 24, 3:21 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 4 hr |
| May 24, 5:11 AM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| May 24, 7:29 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 20 hr |
| May 24, 7:29 AM CDT | River Flood Warning | EWX | Karnes | 4 days |
| May 24, 8:06 AM CDT | Areal Flood Warning | EWX | Hays | 6 hr |
| May 24, 8:47 AM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| May 24, 9:17 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 22 hr |
| May 24, 9:23 AM CDT | River Flood Warning | EWX | Gonzales | 5 days |
| May 24, 9:56 AM CDT | River Flood Warning | EWX | Karnes | 3 days |
| May 24, 11:38 AM CDT | Areal Flood Warning | EWX | Caldwell, Guadalupe, Hays | 6 hr |
| May 24, 2:12 PM CDT | Areal Flood Warning | EWX | Hays | 3 hr |
| May 24, 3:22 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 34 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.